VOL. 39 · NO. 5 | 2009
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 39 (5), (2009)
No abstract available
Articles
Miroslav Bačák
Rocky Mountain J. Math. 39 (5), 1397-1402, (2009) DOI: 10.1216/RMJ-2009-39-5-1397
KEYWORDS: Unique decomposition property, Choquet boundary, state space
No abstract available
Sanka Balasuriya, Igor E. Shparlinski, Arne Winterhof
Rocky Mountain J. Math. 39 (5), 1403-1409, (2009) DOI: 10.1216/RMJ-2009-39-5-1403
No abstract available
Carlo Bardaro, Ilaria Mantellini
Rocky Mountain J. Math. 39 (5), 1411-1442, (2009) DOI: 10.1216/RMJ-2009-39-5-1411
KEYWORDS: Voronovskaya-type formula, moments, generalized sampling operators, discrete operators, 41A35, 41A25, 41A60
No abstract available
Corey Dunn
Rocky Mountain J. Math. 39 (5), 1443-1465, (2009) DOI: 10.1216/RMJ-2009-39-5-1443
KEYWORDS: Curvature homogeneous, pseudo-Riemannian, isometry invariants, 53C50, 53C21, 53B30
No abstract available
Michael Eydenberg
Rocky Mountain J. Math. 39 (5), 1467-1496, (2009) DOI: 10.1216/RMJ-2009-39-5-1467
KEYWORDS: Weyl calculus, pseudodifferential operators, semi-groups, 47A60, 47G30
No abstract available
D. Fetcu
Rocky Mountain J. Math. 39 (5), 1497-1515, (2009) DOI: 10.1216/RMJ-2009-39-5-1497
KEYWORDS: Generalized harmonic maps, almost contact manifolds, 58E20, 53D15
No abstract available
Dai Honma
Rocky Mountain J. Math. 39 (5), 1517-1531, (2009) DOI: 10.1216/RMJ-2009-39-5-1517
KEYWORDS: 46J10
No abstract available
Anna Kamińska, Han Ju Lee, Grzegorz Lewicki
Rocky Mountain J. Math. 39 (5), 1533-1572, (2009) DOI: 10.1216/RMJ-2009-39-5-1533
KEYWORDS: 46B04, 46B20, 46B45
No abstract available
Coy L. May
Rocky Mountain J. Math. 39 (5), 1573-1595, (2009) DOI: 10.1216/RMJ-2009-39-5-1573
KEYWORDS: 20F38, 20H10, 30F50, 57M60
No abstract available
Luis Fernando Mello
Rocky Mountain J. Math. 39 (5), 1597-1612, (2009) DOI: 10.1216/RMJ-2009-39-5-1597
KEYWORDS: Asymptotic lines, inflection points, normal curvature, hypersphericity, 53A05, 58C25
No abstract available
Franciszek Prus-Wiśniowski
Rocky Mountain J. Math. 39 (5), 1613-1656, (2009) DOI: 10.1216/RMJ-2009-39-5-1613
KEYWORDS: Generalized variation, generalized absolute continuity, 26A16
No abstract available
S.H. Saker, J.O. Alzabut
Rocky Mountain J. Math. 39 (5), 1657-1688, (2009) DOI: 10.1216/RMJ-2009-39-5-1657
KEYWORDS: impulse, Delay, existence, Persistence, global attractivity, ‎oscillation‎, hematopoiesis model, 34K11, 34K25, 92D25
No abstract available
Jaap Top, Frank De Zeeuw
Rocky Mountain J. Math. 39 (5), 1689-1697, (2009) DOI: 10.1216/RMJ-2009-39-5-1689
No abstract available
A. Fernández Valles
Rocky Mountain J. Math. 39 (5), 1699-1712, (2009) DOI: 10.1216/RMJ-2009-39-5-1699
KEYWORDS: Common closed invariant ideals, N -tuples of operators, joint local quasinilpotence, joint compact friendly, 47B37, 47B38, 47B99
No abstract available
Donald L. White
Rocky Mountain J. Math. 39 (5), 1713-1739, (2009) DOI: 10.1216/RMJ-2009-39-5-1713
No abstract available
Shanhe Wu
Rocky Mountain J. Math. 39 (5), 1741-1749, (2009) DOI: 10.1216/RMJ-2009-39-5-1741
KEYWORDS: Hermite-Hadamard inequality, Jensen's inequality, integral inequality, convex function, generalization, refinement, 26D15, 26D20, 26D07
No abstract available
Z. Zheng
Rocky Mountain J. Math. 39 (5), 1751-1766, (2009) DOI: 10.1216/RMJ-2009-39-5-1751
KEYWORDS: Summability method, ‎oscillation‎, matrix Hamiltonian system, 34A10, 34C10
No abstract available
Back to Top